Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 15, Number 1

All articles in this issue are freely accessible.

A new approach to the non-linear problems of FM circuits
M. A. Biot.
Quart. Appl. Math. 15 (1957), 1-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 87469
On the solution of a differential equation with nonlinearity appearing in the second derivative of combined linear and cubic terms
Chi-Neng Shen.
Quart. Appl. Math. 15 (1957), 11-30
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 86985
Expansions of the irregular Coulomb function
Frank S. Ham.
Quart. Appl. Math. 15 (1957), 31-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 97558
The effect of transverse shear deformation on the bending of elastic shells of revolution
P. M. Naghdi.
Quart. Appl. Math. 15 (1957), 41-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 98502
The accuracy of difference approximations to plane Dirichlet problems with piecewise analytic boundary values
Wolfgang R. Wasow.
Quart. Appl. Math. 15 (1957), 53-63
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 88800
Biharmonic eigenvalue problem of the semi-infinite strip
Gabriel Horvay.
Quart. Appl. Math. 15 (1957), 65-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 85734
The interaction of an acoustic wave and an elastic spherical shell
P. Mann-Nachbar.
Quart. Appl. Math. 15 (1957), 83-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 88898
On the conditions of validity of Riemann’s method of integration
Aurel Wintner.
Quart. Appl. Math. 15 (1957), 94-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 87007
Note on the aerodynamic heating of an oscillating insulated surface
Stephen H. Maslen and Simon Ostrach.
Quart. Appl. Math. 15 (1957), 98-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 85874
A uniqueness theorem for the coupled thermoelastic problem
J. H. Weiner.
Quart. Appl. Math. 15 (1957), 102-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 88216
The motion of a thermoelastic solid
M. Lessen.
Quart. Appl. Math. 15 (1957), 105-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 88215
A note on Poisson’s integral
R. J. Duffin.
Quart. Appl. Math. 15 (1957), 109-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 86885
On some effects of velocity distribution in electron streams
S. V. Yadavalli.
Quart. Appl. Math. 15 (1957), 111-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99975

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website